Tohoku Mathematical Journal

Isometry groups of Riemannian manifolds with bounded norms

Seong-Hun Paeng

Full-text: Open access

Abstract

We generalize several results on the order of the isometry group of a compact manifold with negative Ricci curvature proved by Dai et al. under the assumption of bounded norm and an integral curvature bound. We also show that there exists a bound on the order of the isometry group depending on the weak norm of M.

Article information

Source
Tohoku Math. J. (2), Volume 58, Number 2 (2006), 219-229.

Dates
First available in Project Euclid: 22 August 2006

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1156256401

Digital Object Identifier
doi:10.2748/tmj/1156256401

Mathematical Reviews number (MathSciNet)
MR2248430

Zentralblatt MATH identifier
1119.53025

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Keywords
Weak norm killing vector field isometry group

Citation

Paeng, Seong-Hun. Isometry groups of Riemannian manifolds with bounded norms. Tohoku Math. J. (2) 58 (2006), no. 2, 219--229. doi:10.2748/tmj/1156256401. https://projecteuclid.org/euclid.tmj/1156256401


Export citation

References